# SDR NSVA201087

- Difficulty date: May 30, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Aircraft time: 33,119 hours, 37,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY BATTERY LIGHT ILLUMINATED DURING TAXI.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.
